# SDR ASAA2015061012056

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 28,443 hours, 8,678 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP AFTER POWER CHANGE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE. SAT RESTORED.
